MathSciNet Relay Station
MathSciNet bibliographic data
MR517359 60B15 (22E30 60J15)
Guivarc'h, Yves; Keane, Michael; Roynette, Bernard Marches aléatoires sur les groupes de Lie. (French) Lecture Notes in Mathematics, Vol. 624. Springer-Verlag, Berlin-New York, 1977. vii+292 pp. ISBN: 3-540-08526-2
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement